Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 9 > On the Complete Elliptic Integrals and Babylonian...
< Back to Volume

On the Complete Elliptic Integrals and Babylonian Identity XII: The Complete Elliptic Integral of First Kind and Power Series Representation

Download PDF

Abstract:

We developed a new power series representation of the complete elliptic integral of first kind.

Info:

Periodical:
The Bulletin of Society for Mathematical Services and Standards (Volume 9)
Pages:
10-11
DOI:
10.18052/www.scipress.com/BSMaSS.9.10
Citation:
E. Guedes and K. R. R. Gandhi, "On the Complete Elliptic Integrals and Babylonian Identity XII: The Complete Elliptic Integral of First Kind and Power Series Representation", The Bulletin of Society for Mathematical Services and Standards, Vol. 9, pp. 10-11, 2014
Online since:
Mar 2014
Export:
Distribution: